Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Diagnosed with PSOC. Taking Glucophage metfrormin. Will this tab cause bloating?

hi! its my second day taking glucophage metformin for psco. i was diagnose with psco because of sudden acne/ pimple breakout. my question: i havent experience vomiting, direah from the meds. is it normal? i also read from the internet that glocophage cause bloating . will it make me fat? how to avoid bloating? (water bloat?) YYYY@YYYY thanks!
Asked On : Fri, 14 Dec 2012
Answers:  2 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Glucophage contains metformin and it is the recommended medicine for PCOS.
Metformin is associated with multiple abdominal side effects.
These symptoms are more common with normally made metformin tablet.
These symptoms are less common with extended release metformin tablets.
You should take the metformin along with food.
Take care,
Dr. Mayank Bhargava
Answered: Sat, 15 Dec 2012
I find this answer helpful
General & Family Physician Dr. Himanshu Pandey's  Response
Hi tenibel ! I am sooo confuse if your short for psco mean polycystic ovarion syndrome and you are taking metformin which is for diabeties. Ok now side effects you read on internet . Let me explain every undesirable effect of medicine that we don't want. We called it side effect and it occur when you start medicine or when you take medicine for long time, depends upon your body. So be safe and consult your doctor again. be good and healthy . bye.
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor